| Catalog Number |
K3056 SMN 10461745 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) for the discordant depressed lipl results.Siemens headquarters support center (hsc) has reviewed the information provided by the customer.The customer stated that a new flex was loaded onto the instrument and qc was within range.The event is isolated to one flex reagent cartridge of lot 18040ba.Using a new flex resolved the issue.No error flags were generated at the time of testing.Hsc is not able to determine the cause of the low recovery with this flex.Instrument data is not available.There is no evidence of a product non-conformance.The system is working as specified with the new flex.The cause is unknown.The device is operating within specifications.No further evaluation of the device is required.
Event or Problem Description
Discordant falsely depressed lipase (lipl) results were obtained on qc and patient samples on the dimension vista 500 system.The results were reported to the physician(s).The patient samples were reprocessed due to qc being out of laboratory ranges.Higher results and within range qc values were obtained on the same samples on an alternate dimension vista and on reprocessing on the original dimension vista with a new flex reagent cartridge from the same lot.Corrected patient results were reported.There are no reports of treatment change or adverse health consequences to the patients due to the discordant falsely depressed lipl results.